# SDR AALA201703289033

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 21,574 hours, 8,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS CAP MISSING LOCATION- RIGHT SIDE 1ST CLASS AISLE INSIDE 1L DOOR. INSTALLED 1ST CLASS EMER LIGHT, RIGHT SIDE PER 33-51-14. CK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
